MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TREPHINE ATTACHMENT 9.5MM DIAMETER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TREPHINE ATTACHMENT 9.5MM DIAMETER
Model Number 387.660
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Reporter is a j&j representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, there are two (2) bone harvester found that had broken teeth.Found them after being washed to sterile processing department (spd).There was no patient involvement.This complaint two (2) devices.This report is for one (1) trephine attachment 9.5mm diameter.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: damage visual inspection: the trephine attachment 9.5mm diameter (p/n: 387.660, lot number: l234227) was received at us cq.Visual inspection of the complaint device it was observed that the device had broken teeth on the distal end.No other issues were identified.Device failure/defect is identified.Dimensional inspection: a complaint relevant dimensional inspection was not performed due to the post-manufacturing damage and geometry of the device.Document/specification review: no design issues or discrepancies were identified.Complaint is confirmed.Investigation conclusion: this complaint could be confirmed.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part: 387.660, lot: l234227, manufacturing site: bettlach, release to warehouse date: 23 february 2017.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TREPHINE ATTACHMENT 9.5MM DIAMETER
Common Device Name
TREPHINE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12752854
Report Number2939274-2021-06504
Device Sequence Number4920618
Product Code HWK
UDI-Device Identifier10886982197702
UDI-Public(01)10886982197702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.660
Device Catalogue Number387.660
Device Lot NumberL234227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TREPHINE ATTACHMENT 9.5MM DIAMETER; TREPHINE ATTACHMENT 9.5MM DIAMETER
Patient SexUnknown